Jump to content

Intro


[ml...]

Recommended Posts

I stumbled upon this website searching for answers to my xanax withdrawl problems hoping that I will find others going through the same things I am experiencing. I have been on 1mg tablets for close to 2 years now due to some anxiety issues.
Link to comment
Share on other sites

[cc...]

mlouise,

 

Welcoming you to BenzoBuddies.

 

You will find plenty of support here. If you have any questions, just ask.

 

Sigma.

Link to comment
Share on other sites

Mlouise,

 

How are you feeling?  Are you feeling withdrawal symptoms at your current dose or have you begun to reduce?

 

There are many here who are going through the same thing, me included.

 

Please give us some more information about where you are today.  You will find overwhelming support here.

 

Warmest regards,

 

Kelly

Link to comment
Share on other sites

Hi mlouise,

 

I'm sorry you're having problems right now, this can be a nasty drug, we know how you feel. What kind of symptoms are you having? Let us know how we can help you.

 

Welcome to BenzoBuddies :)

Link to comment
Share on other sites

I have been off of meds completely for almost 2 months now. Some of the symptoms I have been having are dizziness and night terror type panic attacks (which are awful), insomnia, etc. Thanks to all that responded.
Link to comment
Share on other sites

Hello mlouise,

 

Congratulations on being benzo free, I'll bet you wish that meant symptom free as well.  :(  Two months is still pretty early in recovery, what was your taper like, did you take it slow?

 

Pam

Link to comment
Share on other sites

I just stopped. Maybe that was a mistake but I wanted to just get rid of them out of my life. How long do the withdrawl symptoms last?
Link to comment
Share on other sites

I cold turkey'd too, unfortunately the withdrawals can last for months but it depends on your system. How much xanax did you take?
Link to comment
Share on other sites

That's a pretty big dose to just stop, I would imagine your withdrawal symptoms are pretty harsh, I quit cold turkey too.  This is likely to last several months I'm afraid, but you will heal eventually.  Have you seen the Ashton manual, chapter 3 lists our withdrawal symptoms and why we feel them.  http://www.benzo.org.uk/manual/
Link to comment
Share on other sites

×
×
  • Create New...